Itchy And Sore Red Spots Appear After Using Beauty Lotions?
I want to ask, after I put on Vaseline body lotion, all of my feet have a lot of red spots and it hurts and the solution is what is it? If you take medicine what medicine should you take?
Hello febriana nur,
Allergic reactions can arise due to many causes ranging from the use of certain products, exposure to dust, chemicals or other allergens, certain air or weather, food and also other causes. Allergic reactions are characterized by several conditions such as skin discoloration, stinging, itching, skin inflammation, blistering or thickening, and other symptoms ranging from mild to severe.
If symptoms occur shortly after using certain products to overcome them, several things can be done such as stopping their use, washing the exposed area with running water, you can also use corticosteroid ointments and take antihistamine drugs such as loratadine. If the symptoms do not reduce or improve, consult a doctor or dermatologist immediately to resolve them.
Be careful to choose certain beauty products and make sure that these products are safe, within the time limit of use, do not contain harmful ingredients and do an allergy test first using a small amount on the skin of the hands or feet and leave for 24 hours if it does not cause an allergic reaction then it is safe to use and choose a product that suits your skin type.
May be useful,
dr. Adhi P.